MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BEACH CHAIR SHOULDER NO SUTURE

Medline Industries, LP MEDLINE; DBD-BEACH CHAIR SHOULDER NO SUTURE
Catalog Number DYNJ65248A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product lacks elasticity and won¿t self-adhere.
 
Additional Manufacturer Narrative
One of the physicians expressed a complaint of the coflex supplied in the custom pack, stating that the product lacks elasticity and won¿t self-adhere.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue.No sample or detailed information regarding use was provided for the investigation, and with the information provided medline was unable to confirm the root cause of the issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BEACH CHAIR SHOULDER NO SUTURE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50846700
Report Number1417592-2026-47009
Device Sequence Number13242614
Product Code OJH
UDI-Device Identifier40193489943963
UDI-Public40193489943963
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ65248A
Device Lot Number22FBR462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown